# SDR FDEA202403150295

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 78,330 hours, 29,185 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE MESSAGE FOLLOWING SELECTION OF  FLAPS 1. FLAPS INDICATED UP. COMPLETED QRH.  DECLARED EMERGENCY. LANDED FLAPS 20.   PERFORMED FIM 27-51 FT 808, NO FAULTS FOUND.  NO OVERLOAD INDS WERE TRIPPED ON FLAP XMSNS. FLAP CONTROL LEVER MOVES FREELY WHEN SELECTING EACH FLAP POSITION.  ALL FLT DECK INDS NORMAL & FLAPS MOVE SMOOTHLY WITHOUT BINDING OR ABNORMAL NOISE. NO EVIDENCE OF BINDING FOUND ON FLAP CARRIAGES, TORQUE TUBES, TRACKS/ROLLERS, OR BALLSCREWS, GIMBALS.  COMPLETED TE FLAP SYS LUBE IAW AMM 12-21-09-3. FOUND WATER IN INBD XMSN OF LT INBD FLAP.   FOUND DIRTY OIL IN OTBD XMSN OF RTOTBD FLAP.  DRAINED & REFILLED XMSNS IAW 12-13-06-3. SUSPECT WATER IN L/W INBD XMSN FROZE. NO OTHER FAULTS.
